# SDR DALA2024022202514

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 88,335 hours, 11,551 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Box
- Part number: 867803
- Part serial: 12
- Condition: False Indication
- Location: R3 Door
- Part time: 114,260 hours, 11,967 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3307 DURING PDC, FOUND ECAM AND FAP PANEL SHOWING DOOR 3R OPEN INDICATION. CORRECTIVE ACTION: R&R PSCU IAW A330 AMM 52-71-34. OPS CKS GOOD. OK FOR SVC. (5727794)
